Pradeepa, S and Shrivastava, SK (1989) Asymptotic behaviour and boundedness of linear systems with time varying coefficients. In: Acta Astronautica, 19 (10). pp. 787-795.
asymtotic.pdf - Published Version
Restricted to Registered users only
Download (479Kb) | Request a copy
Motivated by developments in spacecraft dynamics, the asymptotic behaviour and boundedness of solution of a special class of time varying systems in which each term appears as the sum of a constant and a time varying part, are analysed in this paper. It is not possible to apply standard textbook results to such systems, which are originally in second order. Some of the existing results are reformulated. Four theorems which explore the relations between the asymptotic behaviour/boundedness of the constant coefficient system, obtained by equating the time varying terms to zero, to the corresponding behaviour of the time varying system, are developed. The results show the behaviour of the two systems to be intimately related, provided the solutions of the constant coefficient system approach zero are bounded for large values of time, and the time varying terms are suitably restrained. Two problems are tackled using these theorems.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to Elsevier Science.|
|Department/Centre:||Division of Mechanical Sciences > Aerospace Engineering (Formerly, Aeronautical Engineering)|
|Date Deposited:||19 Jul 2010 10:01|
|Last Modified:||19 Sep 2010 06:11|
Actions (login required)